Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Remedy to overcome headaches due to excessive computer use - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Environmental and Occupational Hazards
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   Hi thsi isthis.. i feel a little pain in my head when i work more on the computer.. suggts me a remdy
Doctor :   Ok
Doctor :   Since when are you having this problem?
User :   hmm it is from abt 6 months
Doctor :   When did you get your vision tested last?
User :   one part of the head i sumtimes feel pain
Doctor :   Ok
User :   may be 6 months back
Doctor :   The most common reason could be stress and anxiety.
User :   when i feel pain i need to have a medicine
User :   but i relly want to avoid having it
Doctor :   I suggest that you take frequent breaks from sitting before the computer
User :   okie
Doctor :   you should look at a distant object say 20 m away for a few minutes a
Doctor :   and look at a nearby object 30 cm away
Doctor :   for another few minutes
Doctor :   This should be repeatedly done every 1 hr or so
User :   hmm okie..
Doctor :   You should also get your vision tested as it has been 6 months
User :   and there is one more case i wanted to ask u doctor..
Doctor :   You should also try to get adequate sleep and rest at leats
Doctor :   7-8 hrs
Doctor :   ok
Doctor :   go ahead
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor